# SDR SWAA062535

- Difficulty date: July 19, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 69,766 hours, 49,330 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Bs 745 S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 745, STR 19R.  REPAIRED SKIN PER SWA EA.
